I am now back on Cymbalta after taking some time off from it

I am now back on Cymbalta after taking some time off from it due to not being able to get my prescriptions refilled it took the drug store two days..Now am wondering if Cymbalta is really helping me and is one of the side effects from taking it getting headaches and gaining weight.

Have you looked up the side effects? All of them have side effects, some more than others but I do think weight gain is one of them for Cymbalta. Lexapro and Celexa aren't know for weight gain but that doesn't mean some people wont gain from it, I never gained weight from either one of those. I've thought about trying Cymbalta but I'm going to read on it more first.

@Littleturtle1000 I have checked out the side effects and it doesn’t mention anything about weight gain I am taking Cymbalta for osteoarthritis in my hips, back and knees. I don’t know if there is anything else that I could take to help relieve pain mostly I suffer with back pain.